I was stung by a wasp and when I was younger I was told by a doctor that I am allergic to them. My finger is swollen, extremely sore, and kind of purple; my hand was cramping, but has ceased. I was told to take Benadryl when I am stung. However, I have now had to begin taking Zyrtec in the mornings for other allergies. Is it alright if I take the Benadryl when I have taken Zyrtec this morning?
16 Jul 2012
If you are allergic to bee or wasps stings, you need to have an epi pen available to give yourself a shot. Each sting can be worse than the last, & could cause yur throat to swell shut where you cannot breathe. Ask your doctor for a prescription for this device. It could save your life. I have a son who has severe allergies, especialy to bees. Even with going to the ER, & getting shots of adrenaline, it turned out he had to have several for him to continue breathing. Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bad allergic reaction to hay during a going away party. Throat tight so took the first one. 20 minutes later my friend a doctor) told me to take ...
1 answer • 26 Feb 2012
He is no longer taking omnicef. Taking zyrtec and benedryl. Already paid for hotel reservations and had prepaid for tickets to water park for this ...
1 answer • 21 Jun 2014